Alert archive / Pennsylvania / Wind Advisories in 2022

Wind Advisory 8, NWS State College, PA

April 19, 2022Lycoming County, Sullivan County, Tioga County, Pennsylvania

NWS State College, PA issued this wind advisory at Apr 19, 2022, 3:59 AM EDT for Lycoming County, Sullivan County, Tioga County, Pennsylvania. It took effect at Apr 19, 2022, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2022, 3:59 AM EDT (07:59 UTC)
In effect from
Apr 19, 2022, 10:00 AM EDT
Expired
Apr 19, 2022, 8:00 PM EDT
In force
10 hr
Issued by
NWS State College, PA

Counties Lycoming County, PA, Sullivan County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 110 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 458 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
458 m²/s²
0-3 km storm-relative helicity
714 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WWUS71 KCTP 190759
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
359 AM EDT Tue Apr 19 2022

PAZ037-041-042-200000-
/O.NEW.KCTP.WI.Y.0008.220419T1400Z-220420T0000Z/
Tioga-Northern Lycoming-Sullivan-
Including the cities of Mansfield, Wellsboro, Trout Run, 
and Laporte
359 AM EDT Tue Apr 19 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Tioga, Northern Lycoming and Sullivan Counties.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs will be more susceptible to being blown down due to the
  recent heavy wet snowfall. Additional power outages may result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ036-057-059-063>066-200000-
/O.NEW.KCTP.FZ.A.0002.220420T0400Z-220420T1200Z/
Franklin-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Chambersburg, Harrisburg, Hershey, 
Lebanon, Carlisle, Gettysburg, York, and Lancaster
359 AM EDT Tue Apr 19 2022

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Franklin, Dauphin, Lebanon, Cumberland, Adams, York 
  and Lancaster Counties.

* WHEN...From late tonight through Wednesday morning.

* IMPACTS...Freezing temperatures could kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

MRS/JRB
2 follow-up statements
418 
WWUS71 KCTP 191752
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
152 PM EDT Tue Apr 19 2022

PAZ057-059-066-191900-
/O.CAN.KCTP.FZ.A.0002.220420T0400Z-220420T1200Z/
Dauphin-Lebanon-Lancaster-
Including the cities of Harrisburg, Hershey, Lebanon, 
and Lancaster
152 PM EDT Tue Apr 19 2022

...FREEZE WATCH IS CANCELLED...

Spot temperatures around freezing are expected tonight, but 
temperatures will remain above freezing for most areas. To 
be safe, consider bringing susceptible plants indoors. 

$$

PAZ036-063>065-201000-
/O.UPG.KCTP.FZ.A.0002.220420T0400Z-220420T1200Z/
/O.NEW.KCTP.FZ.W.0002.220420T0400Z-220420T1200Z/
Franklin-Cumberland-Adams-York-
Including the cities of Chambersburg, Carlisle, Gettysburg, 
and York
152 PM EDT Tue Apr 19 2022

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Franklin, Cumberland, Adams and York Counties.

* WHEN...From midnight tonight to 8 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ037-041-042-200000-
/O.CON.KCTP.WI.Y.0008.000000T0000Z-220420T0000Z/
Tioga-Northern Lycoming-Sullivan-
Including the cities of Mansfield, Wellsboro, Trout Run, 
and Laporte
152 PM EDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 mph.

* WHERE...Tioga, Northern Lycoming and Sullivan Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
221 
WWUS71 KCTP 192128
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
528 PM EDT Tue Apr 19 2022

PAZ036-063>065-201200-
/O.CON.KCTP.FZ.W.0002.220420T0400Z-220420T1200Z/
Franklin-Cumberland-Adams-York-
Including the cities of Chambersburg, Carlisle, Gettysburg, 
and York
528 PM EDT Tue Apr 19 2022

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Franklin, Cumberland, Adams and York Counties.

* WHEN...From midnight tonight to 8 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ037-041-042-200000-
/O.CON.KCTP.WI.Y.0008.000000T0000Z-220420T0000Z/
Tioga-Northern Lycoming-Sullivan-
Including the cities of Mansfield, Wellsboro, Trout Run, 
and Laporte
528 PM EDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 mph, with gusts to 40 mph possible.

* WHERE...Tioga, Northern Lycoming and Sullivan Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Apr 19, 3:49 AM EDT, 10 minutes earlier.

Area forecast discussion, Apr 19, 3:49 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service State College PA
349 AM EDT Tue Apr 19 2022

.SYNOPSIS...
A late-season snowfall will continue to impact parts of central
PA through tonight. Conditions will turn blustery and feel
colder on Tuesday with rain and snow showers. Improving weather
conditions will arrive by midweek with a significant warming
trend expected into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Focus for the rest of the night is on the eastern part of the
forecast area, where fgen forcing is ramping up on northwest
side of developing coastal low. Late evening surface obs
indicate the rain/snow line is roughly along I-81 and hi-res
model qpf targets the high terrain of Sullivan County for the
heaviest snow going forward, with totals by late tonight in the
6-12 inch range. Further west, snow is tapering off late this
evening across the Allegheny Plateau and central mountains, as
dry slot works in.

Precipitation over the eastern counties should taper off by
dawn, as coastal low lifts north into New England. A narrow dry
slot is progged to work into the eastern counties toward dawn,
while a deep, moist west-northwest flow associated with upper
low over the Grt Lks results in developing snow showers across
the Allegheny Plateau.

Main impacts late tonight will be over the higher elevations
north and east of KIPT, where air and road temps will be cold
enough to result in snow-covered roads. Elsewhere, minimal travel
issues expected.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
A deep, moist west-northwest flow on western periphery of mature
low should produce occasional light snow across the Allegheny
Plateau Tuesday. Model qpf indicates an inch or so of additional
accumulation is likely Tuesday, mainly at elevations above
1700ft. Further east, diurnal heating, combined cold temps
aloft, should yield scattered afternoon showers of rain or snow.

Steep lower tropospheric lapse rates and even some minimal
cape, support some locally heavy squalls Tuesday across the
Alleghenies and central mountains. However, model wet bulb
temps mainly above freezing, combined with a high April sun
angle, indicate little chance of flash freeze conditions.

A tight pressure gradient will lead to blustery conditions
Tuesday, with Bukfit soundings supporting frequent gusts by
afternoon of around 30kts. MaxT in the mid 30s to upper 40s is
15 to 25F below mid April climo.

Expect snow showers to linger through Tuesday evening across
the northwest mountains, then wind down after midnight, as high
pressure builds into the area.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
High pressure and associated low-pwat air mass should ensure
fair weather and light wind Wednesday. After a frosty morning in
some spots, plenty of late April sunshine should help push well
into the 50s over most of the region. A northwest flow and very
dry air above a weak inversion argue for undercutting NBM
dewpoints by a few degrees Wed afternoon.

A weakening shortwave is progged to track north of Pa Thursday.
Warm advection along the attendant low level jet will spread
increasing clouds and the chance of showers into the area
Thursday. Latest guidance indicates the best chance of showers
will be between 12Z-18Z over the northwest mountains, closest to
track of shortwave.

Generally fair and mild conditions appear likely Friday and
Saturday as surface ridge noses southeast into the state. However,
can't rule out a few showers Friday night into Saturday morning
associated with a warm front lifting through the eastern Grt Lks.

All medium range guidance points toward fair and very warm
conditions Sunday under building upper level ridge. Ensemble
mean 850mb temps around 12C are likely to translate to highs in
the 75-80F range for most locations.

Both the ECENS and GEFS indicate an increasing chance of showers
Monday into Monday night associated with a cold front moving in
from the Grt Lks.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
Lingering steady snow will will push east of the area (IPT)
before daybreak as IFR/LIFR ceilings and visibility improves.
Elsewhere, MVFR ceilings will linger through mid morning as
westerly winds pick up. Periodic reductions in visibility from
scattered snow showers are possible at JST and BFD overnight,
but they should be temporary.

During the day on Tuesday, westerly flow will bring modest low
level moisture which, combined with instability arising from an
upper trough and cold air aloft, will allow for numerous snow
showers to develop. Frequent IFR visibility restrictions are
likely at BFD and JST, while more periodic reductions are
possible at AOO, UNV, and IPT. The southeast airfields of LNS
and MDT should be VFR throughout the day.

In addition to periodic snow showers in northwest PA, all of the
region will experience westerly winds sustained 15 to 20 knots
with gusts 30-35 knots. Winds will gradually taper off overnight
Tuesday into Wednesday as high pressure moves in.

Outlook...

Wed...VFR areawide.

Wed night-Thu...Thickening clouds and a chance of rain showers.

Fri and Sat...VFR.

&&

.CLIMATE...
A rare late-season snowfall occurred across the area April 18th
into the early morning of April 19th. Record challenging
snowfall was observed.

MDT
Harrisburg received a trace of snowfall, which tied the
previous record for April 18th, which also occurred in 1905,
1961, and 2001.

IPT
Williamsport received 1.3 inches of snow through midnight on
April 19th. It was a daily record for April 18th, breaking the
old record of 0.5 inches set in 1953. It was also the fourth latest
1-day total of more than an inch of snow behind 2.5 inches on
April 19, 1907, 2.2 inches on April 24, 1967, and 4.0 inches on
April 29, 1909. We will await the snowfall total for April 19th
to compare 1-day and 2-day totals. The record 2-day totals this
late in the month include the aforementioned 1-day records along
with 1.8 inches of snow that was observed on April 19th and
20th in 1983.

STCP1
We'll get the storm total snowfall for State College on Tuesday
morning. The highest snowfall totals on April 18th occurred in
1907 (3.8 inches) and 1953 (3.5 inches). If the daily snowfall
total is 2 inches or more, it would tie for the third latest
such occurrence (17.3 inches on April 28th in 1928 and 4.0
inches on April 23rd in 1993).

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 AM EDT early this morning for
PAZ046-049-051>053-058.
Winter Weather Advisory until 8 AM EDT this morning for PAZ037-
041.
Winter Storm Warning until 8 AM EDT this morning for PAZ042.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald/Steinbugl
LONG TERM...Fitzgerald
AVIATION...Banghoff
CLIMATE...Banghoff
Hazardous weather outlook, Apr 19, 2:09 AM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
209 AM EDT Tue Apr 19 2022

PAZ042-200615-
Sullivan-
209 AM EDT Tue Apr 19 2022

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>028-033>036-045-050-056-057-059-
063>066-200615-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Southern Clinton-Snyder-
Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
209 AM EDT Tue Apr 19 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ037-041-200615-
Tioga-Northern Lycoming-
209 AM EDT Tue Apr 19 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ046-049-051>053-058-200615-
Southern Lycoming-Union-Montour-Northumberland-Columbia-Schuylkill-
209 AM EDT Tue Apr 19 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Apr 19, 12:19 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     SNOW             DUSHORE                 41.52N 76.40W
04/18/2022  M6.0 INCH        SULLIVAN           PA   TRAINED SPOTTER

&&
Local storm report, Apr 19, 12:29 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1229 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     SNOW             2 N ALTOONA             40.53N 78.41W
04/18/2022  M4.6 INCH        BLAIR              PA   TRAINED SPOTTER

&&

JRB
Local storm report, Apr 19, 12:30 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1230 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     SNOW             HUNTINGDON              40.50N 78.01W
04/18/2022  M3.0 INCH        HUNTINGDON         PA   PUBLIC

&&

JRB
Local storm report, Apr 19, 12:35 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1235 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     SNOW             EVERETT                 40.01N 78.37W
04/19/2022  M4.7 INCH        BEDFORD            PA   PUBLIC

&&

JRB
Local storm report, Apr 19, 1:52 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     SNOW             5 E FAYETTEVILLE        39.91N 77.48W
04/19/2022  E4.5 INCH        FRANKLIN           PA   PUBLIC

            REPORT FROM TWITTER.

&&

JRB
Local storm report, Apr 19, 1:53 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 AM EDT TUE APR 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     SNOW             2 NE GARDEN VIEW        41.28N 77.03W
04/19/2022  M3.0 INCH        LYCOMING           PA   PUBLIC

            REPORT FROM FACEBOOK.

&&

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:59 AM EDTFreeze WatchCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more10 hr
Apr 19, 8:22 AM EDTSpecial Weather StatementCTPBlair68 min
Apr 19, 9:25 AM EDTSpecial Weather StatementCTPBlair, Cambria, Mifflin, Somerset80 min
Apr 19, 11:50 AM EDTSpecial Weather StatementCTPBlair, Cambria, Somerset70 min
Apr 19, 1:47 PM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon88 min
Apr 19, 1:52 PM EDTFreeze WarningCTPAdams, Cumberland, Franklin, York18 hr
Apr 19, 3:19 PM EDTSpecial Weather StatementCTPBlair, Huntingdon56 min
Apr 19, 4:05 PM EDTSpecial Weather StatementCTPClearfield25 min
Apr 19, 7:01 PM EDTSpecial Weather StatementCTPBedford59 min
Apr 19, 7:08 PM EDTSpecial Weather StatementCTPSomerset52 min
Apr 19, 7:21 PM EDTSnow Squall WarningCTPBedford, Somerset24 min

Nearby

Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.